| Model Number |
EC8000-01 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the coblator ii controller smoked when turned on.No case reported; therefore, there was no patient involvement.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H10: h3,h6: the reported device was received for evaluation.There was no relationship found between the device and the reported event.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A visual inspection observed no issues.The warranty seal was intact.A functional evaluation revealed no issues.The unit was opened and found no issues.No signs of of smoking or burning were found.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.